# SDR V0XR201303100174

- Difficulty date: March 7, 2013
- Submitted: March 10, 2013
- Operation: General aviation
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 31,044 hours, 23,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14520544401
- Condition: Corroded
- Location: Zone 200
- Part time: 31,044 hours, 23,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE UNDER LOWER AFT MAIN DOOR GUIDE AT FRAME 18 BS 5417 CORRODED.  BLENDED CORRODED AREA , FOUND WITHIN LIMITS AT FRAME 18 STA. 5417 IAW EC5310-01684 (TEMPORARY REPAIR OF 600 FC'S PERMANENT REPAIR EC5310-01690)
